| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Paxil------EXTREME fatigue!!
Re: Paxil------EXTREME fatigue!!
[ Back to Messages
Posted by Marisa
on November 06, 2000 at 15:09:43:
In Reply to: Re: Paxil------EXTREME fatigue!! posted by KN on November 06, 2000 at 14:46:20:
: I hear ya!! The first few days on paxil for me was exactly the same. I even fell asleep at work one day.
: Thank god I was working alone that day!! I took it for about 3 days and I couldn't handle the
: fatigue, so I quit for a couple of days, then started again. Since then I seem to be doing better
: with it, I am not so tired and I can eat again, I had no appetite for a while. I think the side effects
: will go away after a couple of weeks or so!!
Thanks. It's good to hear I'm not alone. Can you tell me if Paxil is working for you...how does it make
you feel in the long run. I don't know whether it's my imagination or what...but just after
3 days I don't feel as irritable or "down" as I did before I started taking Paxil. I woke up this morning
and the first thought that popped into my head was all the problems I've been facing lately. BUT I was
actually able to cope for the first time with it and even get out of bed with a smile for my mom!
I've been told what Paxil CLAIMS to be good for but I need to hear from
people who actually take it.
All times are GMT -7. The time now is 06:06 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!